Aa
A
A
A
Close
ADD / ADHD Community
3.37k Members
Avatar universal

adhd and tics

my son has been taking concerta and he has gotten really bad tics. does anyone know if this will be a long term thing?.will these go away?
1 Responses
Avatar universal
Have you read about the side effects from concerta ?  

Concerta can cause you to have seizures ,so I would run and have your son checked for seizures.Make then do a work up on his blood leveles  to make sure everything is ok with his levels also. When they check for seizures they should do a EEG and should be done sleep deprived.Best to do as early as it can be done.

Dose your son sleep or want to sleep during the day time ?Is he behind in his age for learning ?

Take a look at these things on line and see if any of them fit your son.  There is a lot of information about them on the Web.

Landau-Kleffner Syndrome

Lennox Gastaut Syndrome

take care and god bless.please keep us up to date with how everything is going with your son .

Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?